# SDR VNAA20250115014

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FOUND TO HAVE PREVIOUS REPAIR REQUIRES REPLACEMENT. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR AFT FORMER P/N 601R318034-5S IAW CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01AND CRJ 700 SRM 51-42-22-001-001-A01.
